# SDR ASOA01233

- Difficulty date: November 10, 2001
- Submitted: December 7, 2001
- Operation: Air carrier
- Aircraft: N280AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120231
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, THE LOWER FUSELAGE WAS FOUND CORRODED ON THE EXTERNAL SKIN BETWEEN FRAMES 7 AND 8 WHERE THE DME ANTENNA MOUNTS BETWEEN STRINGERS 21 LEFT AND 21 RIGHT.  MAINTENANCE REMOVED CORROSION IAW CPM 51-14-00.  A NEW INSIDE DOUBLER WAS FABRICATED IAW SRM 51-25-00.  INSTALLED PER SRM 51-40-02.  AN EXTERNAL DOUBLER WAS FABRICATED IAW SRM 53-00-01 AND INSTALLED IAW SRM 51-40-02.  AIRCRAFT WILL RETURN TO SERVICE UPON COMPLETION OF C-CHECK.  (M)
